# SDR MALA000251

- Difficulty date: April 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Stuck
- Location: Engine Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 1 THRUST LEVER FROZE A 90%  N1 UNABLE TO CONTROL ENGINE.  DESCENDED INTO WARMER AIR REGAINED CONTROL OF ENGINE.  MX REMOVED SADDLE PANEL ON NR 1 NACELLE AND DRIED OUT CABLES AND PANEL, REINSTALLED PANEL AND SEALED FROM MOISTURE.
